MathSciNet Relay Station
MathSciNet bibliographic data
MR686357 (84b:14030) 14M17
Lascoux, Alain; Schützenberger, Marcel-Paul Structure de Hopf de l'anneau de cohomologie et de l'anneau de Grothendieck d'une variété de drapeaux. (French) [Hopf algebra structures of the cohomology ring and Grothendieck ring of a flag manifold] C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 11, 629–633.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement